# SDR DJFA2006337

- Difficulty date: October 25, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N810LX
- Make and model: Raythn HAWKER800
- Aircraft serial: 258145
- Aircraft time: 9,006 hours, 5,494 cycles
- Engine: Garrtt TFE7315R
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Hsi
- Part number: 7003110902
- Part serial: 85030652
- Condition: Burned
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING PREFLIGHT, RT HSI WAS FLICKERING ON AND OFF THEN SMOKE STARTED BELLOWING OUT FROM UNDER THE WHOLE INSTRUMENT PANEL. COCKPIT FILLED WITH SMOKE IN SECONDS.   FOUND THE RT EHSI TO BE THE CAUSE OF THE SMOKE.  INSTALLED A KNOWN GOOD UNIT AND FUNCTIONALLY CHECKED WITH NO FURTHER DISCREPANCIES.
